# SDR SWAA2021040241992

- Difficulty date: January 14, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR BOARDS DAMAGED FWD OF DOOR 140 AF 140 BF / AFT CARGO FLOOR BOARDS PANEL 140 AF AND 140 BF; FABRICATED AND INSTALLED ON DEFECT W195059 AND W195060 PLACARD REMOVED CL #66984
